... symptoms which are completely debilitating, as well as having drops in blood pressure when tested on a tilt table? These symptoms persisted, even 20 years after discontinuing the drug
It can cause those adverse reactions, when you are on the pill. Causing them 20 yrs after the fact is a stretch. Tardive dyskinesia is one of the few adverse reactions that can be permanent. Your symptoms are not symptoms of TD. Has your dr ever done tests for the blood dyscrasias it can cause?
- Perphenazine Information for Consumers
- Perphenazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Perphenazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Oct 2009 • 1 answer
Posted 10 Nov 2010 • 2 answers
Posted 8 Sep 2012 • 2 answers
Posted 6 Mar 2015 • 1 answer
Posted 11 days ago • 0 answers